MathSciNet Relay Station
MathSciNet bibliographic data
MR2531553 82B44 (30E25 34M50 42C05 60B20)
Duits, Maurice; Kuijlaars, Arno B. J. Universality in the two-matrix model: a Riemann-Hilbert steepest-descent analysis. Comm. Pure Appl. Math. 62 (2009), no. 8, 1076–1153.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement